Journal of
Algebra and Applied Mathematics
(Formerly JADS & JOCMO)

(ISSN: 2319-7234)

Volume 17 . Number 1                                                                     March 2019



A class of $\rho$-frame codes for deep space communication
Shantanu Jain

Reciprocal sums of generalized Fibonacci polynomials
H.H. Leung

A differential evolution algorithm for parameter optimization of an asset flow model
D. Prathumwan, W. Sawangtong, B. Wiwattanapataphee and L.M. Giannini

Generalized Witt type Lie algebras using exponential functions
W. Jeon and K.-B. Nam

All rights reserved, For further enquiries contact: